# SDR SWAA2022101049114

- Difficulty date: September 1, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727B - BS807 LBL20. / [01] VERIFIED APPLICABILITY SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727C+16 PER SRM 51-10-02;BLENDED AREA EVALUATED AS FOLLOW: L=2' W=1' D=0.008'; ORIGINAL THICKNESS 0.040' PER BAC1496-377; REMAINING THICKNESS 0.032'; BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIGURE 103 DETAIL D. TOOL ID: ATS1672 S/N: 65092939 DUE:03/23.;[02] INSPECTED ACTION 1; VERIFIED MEASUREMENT TABLE;[03] RECEIVED EXTRUSION ITEM BAC1496-377 LOT 1500263-1. LOCATED AND DRILLED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BETWEEN BS.727+4' - BS 847. LBL20 IAW SRM 51-40-05-0G-0 AND DWG# 146A7502 AND DWG# 146A7500. OK TO APPLY TREAT AND PRIME.;[04] MADE THE REPAIR PART (1EA) SPLICE SIDEPLATE FROM BAC 1496-377  LOT:1500263-1 LOCATED BTW BS 747+10' - BS.767 LBL 20 WL 156 IAW SRM 51-40-05;SRM 53-00-53-2R-6 REPAIR 6 TABLE 201 ITEM[2]FIG.202 OK TO APPLY TREAT AND PRIME.;[05] VERIFIED CORRECTIVE ACTIONS #3; #4.[09] INSTALLED (1EA) SPLICE SIDE PLATE LOCATED BTW BS747+10'- 767 LBL20 IAW SRM 53-00-53-2R-6 REPAIR 6 AND ADHESIVE BONDED NUT PLATES ON FLOOR TO SIDEWALL SUPPORT BETWEEN BS.727+4' - BS 847. LBL20 IAW DWG# 146A7502.
